# SDR 2010FA0000241

- Difficulty date: March 8, 2010
- Submitted: March 19, 2010
- Operation: General aviation
- Aircraft: N46PT
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622108
- Engine: Lyc TIO540*
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: TR67
- Condition: Defective
- Location: Mlg Tire
- Part time: 78 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NOSE TIRE WENT FLAT DURING TAXI FOR TAKEOFF.  FOUND HOLE IN SIDEWALL OF TUBE.  HAVE SEEN THIS DEFECT MANY TIMES IN NOSE AND MAIN TIRE TUBES IN THE LAST 12 MONTHS.
